Live Help


Forum Jump
Post New Thread  Reply
Old 31-05-2018, 06:45 PM   #1
i_am_me_again
 
i_am_me_again's Avatar
 
Join Date: May 2018
Clopixol Depot

I'm currently on 450mg weekly of Clopixol.

Thing is, my hands tremor horribly & I suffer from horrific RLS.

Is this normal, does anyone else have the same?

I'm on Orphendadrin as well, but it doesn't seem to work.

I've been on Clonazepam before which helped but the Doctor won't put me on it until I see a Neurologist which could take months.

All I wanted to know is.................is this normal side effects.

Also on Lithium 800mg & Setraline 50mg.

My PRN is Haloperidal & Lorazepam.

i_am_me_again is offline   Reply With Quote
One Hug Given By:
Old 01-06-2018, 01:56 AM   #2
i.am.me
 
i.am.me's Avatar
 
Join Date: Jan 2008
I am currently:
chill and hugs

Hey

Looking at your medication profile I am not surprised that your hands shake, you are literally taking a cocktail of drugs. As I know nothing about you and I have never met you I can make no judgement or comment on this. However, Extrapyramidal Side Effects (the movement ones, i.e. tremors) are a very common Side Effect (SE) of clopixol AND lithium AND sertraline AND haloperidol......so no wonder you shake.

However, like I said, I don't know you or what you've been through, maybe the tremor is 'a lesser of two evils' and it's better than what else you were experiencing.
Try to see the positive benefits of any medication therapy.


But, to answer your question; yes, it's normal. For you.

xx

i.am.me is offline   Reply With Quote
Old 01-06-2018, 08:01 AM   #3
i_am_me_again
 
i_am_me_again's Avatar
 
Join Date: May 2018

I have a diagnosis of Borderline PD, OCD & Paranoid Schizophrenia.

I am 32 & have been on meds since 13. Anti-Psychotics, Mood Stabilizers & Anti-Depressants.

Been in hospital constantly for 5 years including Mediums, PICU & am know in a Low.

i_am_me_again is offline   Reply With Quote
Old 02-06-2018, 12:34 AM   #4
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

I am on clopixol but I have recently been suffering from shaking on my right hand side. Like the above poster said it's may be the lesser of two evils. For me clopixol is a life changer and I am reluctant to change meds. I have been prescribed procyclidine for the shaking and I am on diazapam prn.

I understand how you are feeling though. I wish I had answers but I wanted to say that you're not alone. I am wary of shaking as I had parkinsonism on risperidone and it started with shaking initially.



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013


not_so_insig is online now   Reply With Quote
Old 06-06-2018, 09:50 PM   #5
i_am_me_again
 
i_am_me_again's Avatar
 
Join Date: May 2018

It's due in 12 hours. HELP.

i_am_me_again is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 01:27 PM.

Back to top